arrow
Volume 29, Number 6
Previous Issue Next Issue

J. Comp. Math., 29 (2011), pp. i-ii

Preview Full PDF 1880 22013 Abstract

Kirill D. Nikitin, Maxim A. Olshanskii, Kirill M. Terekhov & Yuri V. Vassilevski

10.4208/jcm.1109-m11si01

J. Comp. Math., 29 (2011), pp. 605-622.

Preview Full PDF 1753 20393 Abstract

Zhen Gao, Wai Sun Don & Zhiqiu Li

10.4208/jcm.1110-m11si02

J. Comp. Math., 29 (2011), pp. 623-638.

Preview Full PDF 1594 20199 Abstract

Kun Xu & Zhaoli Guo

10.4208/jcm.1109-m11si03

J. Comp. Math., 29 (2011), pp. 639-660.

Preview Full PDF 1632 20002 Abstract

Yibing Chen & Song Jiang

10.4208/jcm.1109-m11si04

J. Comp. Math., 29 (2011), pp. 661-683.

Preview Full PDF 1742 20053 Abstract

Chuanmiao Chen, Zhong-Ci Shi & Hongling Hu

10.4208/jcm.1110-m11si05

J. Comp. Math., 29 (2011), pp. 684-697.

Preview Full PDF 1552 19653 Abstract

Can Huang, Tao Tang & Zhimin Zhang

10.4208/jcm.1110-m11si06

J. Comp. Math., 29 (2011), pp. 698-719.

Preview Full PDF 1585 20194 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard